# SDR SWIA200819197

- Difficulty date: February 5, 2008
- Submitted: February 7, 2008
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 16,764 hours, 12,960 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 3822 - CAPTAINS SIDE WINDOW CRACKED.  REPLACED WINDOW IAW 56-12-01, PN NP-139322-11, SN/OFF 03170H6806.
